# SDR AALA202111123616

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737*
- Aircraft serial: 31145
- Aircraft time: 28,877 hours, 11,931 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH JAMMED AND DIFFICULT TO OPERATE. LUBED AFT LEFT LAVATORY DOOR LATCH OPERATIONAL CHECK OK.
